No
Yes
View More
View Less
Working...
Close
OK
Cancel
Confirm
System Message
Delete
Schedule
An unknown error has occurred and your request could not be completed. Please contact support.
Scheduled
Scheduled
Wait Listed
Personal Calendar
Speaking
Conference Event
Meeting
Interest
There aren't any available sessions at this time.
Conflict Found
This session is already scheduled at another time. Would you like to...
Loading...
Please enter a maximum of {0} characters.
{0} remaining of {1} character maximum.
Please enter a maximum of {0} words.
{0} remaining of {1} word maximum.
must be 50 characters or less.
must be 40 characters or less.
Session Summary
We were unable to load the map image.
This has not yet been assigned to a map.
Search Catalog
Reply
Replies ()
Search
New Post
Microblog
Microblog Thread
Post Reply
Post
Your session timed out.
This web page is not optimized for viewing on a mobile device. Visit this site in a desktop browser to access the full set of features.
AWS Summit New York 2019

Agenda

Agenda subject to change

Thursday

Thursday, July 11, 2019

07:00AM - 08:30AM Breakfast
Expo (Hall 3B, Level 3)
 
07:00AM - 06:30PM Registration
Crystal Palace (Level 3)
 
07:00AM - 09:00AM The Expo
3B (Level 3)
 
07:15AM - 07:45AM 30 Minute Presentations
Day 1 Theater (Expo, 3B, Level 3)
Kumo Theater (Expo, 3B, Level 3)
 
07:55AM - 08:25AM 30 Minute Presentations
Day 1 Theater (Expo, 3B, Level 3)
Kumo Theater (Expo, 3B, Level 3)
 
08:00AM - 08:30AM Dev Chats
Dev Lounge (Expo, 3B, Level 3)
 
08:00AM - 04:00PM Hands-on Labs
1C03 (Level 1)
 
08:30AM - 09:00AM Dev Chats
Dev Lounge (Expo, 3B, Level 3)
 
09:00AM - 11:00AM Keynote
3E (Level 3)
 
11:00AM - 06:30PM Certification Lounge
AWS Certification Lounge (Expo, 3B, Level 3)
 
11:00AM - 01:00PM Lunch
Expo (Hall 3B, Level 3)
 
11:00AM - 06:30PM The Expo
3B (Level 3)
 
11:15AM - 11:45AM 30 Minute Presentations
Kumo Theater (Expo, 3B, Level 3)
Day 1 Theater (Expo, 3B, Level 3)
 
11:30AM - 01:30PM Workshops
1C, Room 5 (Level 1)
1C, Room 3 (Level 1)
1C, Room 1 (Level 1)
1C, Room 4 (Level 1)
1A03 (Level 1)
1E03 (Level 1)
1C, Room 2 (Level 1)
 
11:30AM - 12:00PM Dev Chats
Dev Lounge (Expo, 3B, Level 3)
 
11:30AM - 12:00PM Startup Talks
Startup Central (Expo, 3B, Level 3)
 
11:55AM - 12:25PM 30 Minute Presentations
Kumo Theater (Expo, 3B, Level 3)
Day 1 Theater (Expo, 3B, Level 3)
 
12:00PM - 01:00PM Chalk Talks
1D03 (Level 1)
1D06 (Level 1)
1E06 (Level 1)
1E17 (Level 1)
 
12:00PM - 01:00PM Sessions
3E - Blue (Level 3)
3E - Green (Level 3)
3E - Purple (Level 3)
3E - Red (Level 3)
3E - Teal (Level 3)
3E - Yellow (Level 3)
Hall 1D - Red (Level 1)
1A24 (Level 1)
1E08 (Level 1)
1E13 (Level 1)
1E14 (Level 1)
Hall 1D - Blue (Level 1)
1A12 (Level 1)
1E10 (Level 1)
1A07 (Level 1)
12:00PM - 12:30PM Dev Chats
Dev Lounge (Expo, 3B, Level 3)
 
12:00PM - 12:30PM Startup Talks
Startup Central (Expo, 3B, Level 3)
 
12:30PM - 01:00PM Dev Chats
Dev Lounge (Expo, 3B, Level 3)
 
12:30PM - 01:00PM Startup Talks
Startup Central (Expo, 3B, Level 3)
 
12:35PM - 01:05PM 30 Minute Presentations
Day 1 Theater (Expo, 3B, Level 3)
Kumo Theater (Expo, 3B, Level 3)
 
01:00PM - 01:30PM Dev Chats
Dev Lounge (Expo, 3B, Level 3)
 
01:00PM - 01:30PM Startup Talks
Startup Central (Expo, 3B, Level 3)
 
01:15PM - 02:15PM Sessions
3E - Blue (Level 3)
3E - Purple (Level 3)
3E - Red (Level 3)
3E - Teal (Level 3)
3E - Yellow (Level 3)
Hall 1D - Blue (Level 1)
Hall 1D - Red (Level 1)
1A07 (Level 1)
1A24 (Level 1)
1E10 (Level 1)
1E08 (Level 1)
1E13 (Level 1)
1E14 (Level 1)
3E - Green (Level 3)
1A12 (Level 1)
01:15PM - 02:15PM Chalk Talks
1D03 (Level 1)
1D06 (Level 1)
1E17 (Level 1)
1E06 (Level 1)
 
01:15PM - 01:45PM 30 Minute Presentations
Kumo Theater (Expo, 3B, Level 3)
Day 1 Theater (Expo, 3B, Level 3)
 
01:30PM - 02:00PM Dev Chats
Dev Lounge (Expo, 3B, Level 3)
 
01:30PM - 02:00PM Startup Talks
Startup Central (Expo, 3B, Level 3)
 
01:55PM - 02:25PM 30 Minute Presentations
Day 1 Theater (Expo, 3B, Level 3)
Kumo Theater (Expo, 3B, Level 3)
 
02:00PM - 04:00PM Workshops
1C, Room 5 (Level 1)
1C, Room 3 (Level 1)
1C, Room 4 (Level 1)
1C, Room 1 (Level 1)
1C, Room 2 (Level 1)
1A03 (Level 1)
1E03 (Level 1)
 
02:00PM - 02:30PM Dev Chats
Dev Lounge (Expo, 3B, Level 3)
 
02:00PM - 02:30PM Startup Talks
Startup Central (Expo, 3B, Level 3)
 
02:30PM - 03:30PM Sessions
3E - Blue (Level 3)
3E - Green (Level 3)
3E - Purple (Level 3)
3E - Red (Level 3)
Hall 1D - Blue (Level 1)
Hall 1D - Red (Level 1)
1A12 (Level 1)
1A24 (Level 1)
1E10 (Level 1)
1E08 (Level 1)
1E13 (Level 1)
1E14 (Level 1)
1A07 (Level 1)
3E - Yellow (Level 3)
3E - Teal (Level 3)
02:30PM - 03:00PM Dev Chats
Dev Lounge (Expo, 3B, Level 3)
 
02:30PM - 03:30PM Chalk Talks
1D03 (Level 1)
1D06 (Level 1)
1E06 (Level 1)
1E17 (Level 1)
 
02:30PM - 03:00PM Startup Talks
Startup Central (Expo, 3B, Level 3)
 
02:35PM - 03:05PM 30 Minute Presentations
Day 1 Theater (Expo, 3B, Level 3)
Kumo Theater (Expo, 3B, Level 3)
 
03:00PM - 03:30PM Dev Chats
Dev Lounge (Expo, 3B, Level 3)
 
03:00PM - 03:30PM Startup Talks
Startup Central (Expo, 3B, Level 3)
 
03:15PM - 03:45PM 30 Minute Presentations
Day 1 Theater (Expo, 3B, Level 3)
Kumo Theater (Expo, 3B, Level 3)
 
03:30PM - 04:00PM Dev Chats
Dev Lounge (Expo, 3B, Level 3)
 
03:30PM - 04:00PM Startup Talks
Startup Central (Expo, 3B, Level 3)
 
03:45PM - 04:45PM Sessions
1E13 (Level 1)
1E14 (Level 1)
3E - Blue (Level 3)
3E - Green (Level 3)
3E - Purple (Level 3)
3E - Teal (Level 3)
3E - Yellow (Level 3)
Hall 1D - Blue (Level 1)
Hall 1D - Red (Level 1)
1A12 (Level 1)
1A24 (Level 1)
1E10 (Level 1)
1E08 (Level 1)
1A07 (Level 1)
3E - Red (Level 3)
03:45PM - 04:45PM Chalk Talks
1E06 (Level 1)
1D03 (Level 1)
1D06 (Level 1)
1E17 (Level 1)
 
03:55PM - 04:25PM 30 Minute Presentations
Day 1 Theater (Expo, 3B, Level 3)
 
04:00PM - 04:30PM Dev Chats
Dev Lounge (Expo, 3B, Level 3)
 
04:00PM - 04:30PM Startup Talks
Startup Central (Expo, 3B, Level 3)
 
04:30PM - 05:00PM Dev Chats
Dev Lounge (Expo, 3B, Level 3)
 
04:30PM - 06:30PM Workshops
1C, Room 5 (Level 1)
1C, Room 3 (Level 1)
1C, Room 1 (Level 1)
1C, Room 2 (Level 1)
1C, Room 4 (Level 1)
1A03 (Level 1)
1E03 (Level 1)
 
04:35PM - 05:05PM 30 Minute Presentations
Kumo Theater (Expo, 3B, Level 3)
 
05:00PM - 06:00PM Sessions
3E - Purple (Level 3)
1A12 (Level 1)
1A07 (Level 1)
1E08 (Level 1)
3E - Blue (Level 3)
3E - Red (Level 3)
3E - Teal (Level 3)
3E - Yellow (Level 3)
Hall 1D - Blue (Level 1)
Hall 1D - Red (Level 1)
1A24 (Level 1)
1E10 (Level 1)
1E13 (Level 1)
1E14 (Level 1)
3E - Green (Level 3)
05:00PM - 06:00PM Chalk Talks
1E06 (Level 1)
1D03 (Level 1)
1D06 (Level 1)
1E17 (Level 1)
 
05:15PM - 05:45PM 30 Minute Presentations
Day 1 Theater (Expo, 3B, Level 3)
Kumo Theater (Expo, 3B, Level 3)
 
05:30PM - 06:30PM Reception
Expo (Hall 3B, Level 3)
 
05:55PM - 06:25PM 30 Minute Presentations
Day 1 Theater (Expo, 3B, Level 3)
Kumo Theater (Expo, 3B, Level 3)